# SDR SWAA2016010847794

- Difficulty date: January 1, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 34,881 hours, 20,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT ESCAPE STRAP HOOK CORRODED.  R & R HOOK IAW SRM.
